RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1911, Volume 5, Issue 14, Pages 964–965 (Mi izv6950)  

Comtes-Rendus

Sur les figures d'équilibre peu différentes des ellipsoïdes d'une masse liquide homogène douée d'un mouvement de rotation. – 3-ème Partie. Figures d'équilibre dérivées des ellipsoïdes de Jacobi (Recherches relatives à la vitesse angulaire et au moment des quantités de mouvement)

A. Liapounoff (A. M. Ljapunov)


Full text: PDF file (329 kB)

Bibliographic databases:
Received: 21.09.1911
Language:

Citation: A. Liapounoff (A. M. Ljapunov), “Sur les figures d'équilibre peu différentes des ellipsoïdes d'une masse liquide homogène douée d'un mouvement de rotation. – 3-ème Partie. Figures d'équilibre dérivées des ellipsoïdes de Jacobi (Recherches relatives à la vitesse angulaire et au moment des quantités de mouvement)”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 5:14 (1911), 964–965

Citation in format AMSBIB
\Bibitem{Lia11}
\by A.~Liapounoff (A.~M.~Ljapunov)
\paper Sur les figures d'\'equilibre peu diff\'erentes des ellipso\"\i des d'une masse liquide homog\`ene dou\'ee d'un mouvement de rotation. -- 3-\`eme Partie. Figures d'\'equilibre d\'eriv\'ees des ellipso\"\i des de Jacobi (Recherches relatives \`a la vitesse angulaire et au moment des quantit\'es de mouvement)
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1911
\vol 5
\issue 14
\pages 964--965
\mathnet{http://mi.mathnet.ru/izv6950}
\zmath{https://zbmath.org/?q=an:43.0806.17}


Linking options:
  • http://mi.mathnet.ru/eng/izv6950
  • http://mi.mathnet.ru/eng/izv/v5/i14/p964

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:98
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019